MathSciNet Relay Station
MathSciNet bibliographic data
MR1014656 (90j:46064) 46M35 (47A05)
Beucher, O. J. On interpolation of strictly (co-)singular linear operators. Proc. Roy. Soc. Edinburgh Sect. A 112 (1989), no. 3-4, 263–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement